advertisement
Question
Posted by: minki | 2010/09/06

Antibiotics

i was on Penicillin anti about 3 wks ago for sinusitis infection, now 3 wks later at entrance of my vagina there is discomfort and an itch at this spot, could this be thrush due to antis? i did use probiotics do they prevent thrush? what will the pharmacist give me for this? Canesteen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush and Canesten would be the thing to use.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/09

It sounds like thrush and Canesten would be the thing to use.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement